MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-CORK 10MM X 6DEG X 11MM X 28MM; INTERVERTEBRAL BODY FUSION DEVICE

STRYKER ORTHOPAEDICS-CORK 10MM X 6DEG X 11MM X 28MM; INTERVERTEBRAL BODY FUSION DEVICE
Catalog Number 48955106
Medical Device Problem Codes Break (1069); Material Integrity Problem (2978)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Date of Event 03/15/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the cage fractured during insertion.
 
Additional Manufacturer Narrative
Visual inspection; device history review; complaint history review; risk assessment; the device was inspected and it's confirmed that the cage was fractured.No relevant manufacturing issues were identified as all units met specifications.The most likely cause of the reported event was determined to be user related: twisting and torque was used , which was not recommended in the surgical techniques.
 
Event or Problem Description
It was reported that the cage fractured during insertion.

Brand Name
10MM X 6DEG X 11MM X 28MM
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
MDR Report Key6478126
Report Number3004024955-2017-00017
Device Sequence Number16465985
Product Code MAX
UDI-Device Identifier07613327118087
UDI-Public(01)07613327118087
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48955106
Device Lot NumberAAET
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/25/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/15/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/10/2017
Supplement Report FDA Received Date06/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1